k-Symmetric Submanifolds of RN (Erratum).

Cristián U. Sánchez

Mathematische Annalen (1987/88)

  • Volume: 279, Issue: 1-2, page 169-172
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sánchez, Cristián U.. "k-Symmetric Submanifolds of RN (Erratum).." Mathematische Annalen 279.1-2 (1987/88): 169-172. <http://eudml.org/doc/251786>.

author = {Sánchez, Cristián U.},
journal = {Mathematische Annalen},
keywords = {symmetric submanifold},
number = {1-2},
pages = {169-172},
title = {k-Symmetric Submanifolds of RN (Erratum).},
url = {http://eudml.org/doc/251786},
volume = {279},
year = {1987/88},

AU - Sánchez, Cristián U.
TI - k-Symmetric Submanifolds of RN (Erratum).
JO - Mathematische Annalen
PY - 1987/88
VL - 279
IS - 1-2
SP - 169
EP - 172
KW - symmetric submanifold
UR - http://eudml.org/doc/251786
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.